# SDR 97UAL900098

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Part number: 1B668501
- Condition: Failed
- Location: Engine
- Part time: 20,682 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 370 EXPERIENCED MULTIPLE COMPRESSOR STALLS.  FLIGHT DIVERTED TO ORD.  *S/D*  15TH STAGE STATOR VANE SEGMENT FAILED.  REPLACED 15TH STAGE VANE AT SHOP VISIT.
